# SDR DALA2023101308420

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 SEAT TRACK-CABIN SEAT TRACK FOUND CRACK AT LBL 11,STA1109. CORRECTIVE ACTION: CUTTED AND REMOVED THE DAMAGE SECTION OF SEAT TRACK BETWEEN STA1065-STA1142 LBL11 AND REPAIRED AS PER B767-300 SRM 53-00-52 (0013375)
